U.S. doctors online nowAsk doctors free
United Arab Emirates
A 24-year-old female asked:

I had my menses last jan.28 and i took 2 yasmin (drospirenone and ethinyl estradiol) pills last feb.3 and now feb.9 i had menstrual like bleeding.is it normal?or am i pregnant?

2 doctor answers2 doctors weighed in
Dr. Pavel Conovalciuc
Family Medicine 23 years experience
Not sure: I don't understand the sequence of events in your narrative. You started your period on jan.28, then took 2 yasmin (drospirenone and ethinyl estradiol) pills on feb. 3, what about the days between feb. 3 and feb. 9? If you didn't take any then, most likely you got the withdrawal bleeding from taking 2 pills of yasmin (drospirenone and ethinyl estradiol). You would only ovulate about feb. 12 if you are on a 28 day cycle, so there is no chance of getting pregnant yet.
Dr. Yash Khanna
Family Medicine 57 years experience
Due to yasmine pills: Yasmine pills are birth control pills and have to be taken as directed, for birth control every day for 21 days and last seven days pills are sugar and you get your period every 28 days if you just take 2 pills like you did it can cause bleeding like you have had consult your gynecologist about proper use of yasmine bcp, thses are used for contraception and has to be taken same time everyday.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 11, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.